Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 201, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2008, 6:52 PM CDT for Burleigh County, North Dakota. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2008, 6:52 PM CDT (23:52 UTC)
- Expired
- Jul 10, 2008, 7:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Burleigh County, ND
The radar
The Bismarck radar (KBIS), 19 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 7:15 PM CDT | HAIL 1 | Driscoll, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 4:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 102352
SVRBIS
NDC015-110045-
/O.NEW.KBIS.SV.W.0201.080710T2352Z-080711T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT THU JUL 10 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 745 PM CDT
* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF BISMARCK...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MENOKEN BY 705 PM CDT...
MCKENZIE BY 715 PM CDT...
MOFFIT BY 720 PM CDT...
STERLING BY 725 PM CDT...
DRISCOLL BY 735 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTH DAKOTA.
LAT...LON 4666 10065 4665 10072 4668 10073 4669 10076
4681 10080 4694 10018 4676 10008 4663 10009
4664 10064
TIME...MOT...LOC 2352Z 256DEG 28KT 4674 10063
$$
CJS/JWS2 follow-up statements
000
WWUS53 KBIS 110008
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
708 PM CDT THU JUL 10 2008
NDC015-110045-
/O.CON.KBIS.SV.W.0201.000000T0000Z-080711T0045Z/
BURLEIGH ND-
707 PM CDT THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN BURLEIGH COUNTY...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES SOUTH OF MCKENZIE...OR 17 MILES EAST
OF BISMARCK...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STERLING AND MOFFIT BY 720 PM CDT...
5 MILES SOUTH OF DRISCOLL BY 735 PM CDT...
IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTH DAKOTA.
LAT...LON 4664 10064 4683 10071 4685 10064 4684 10063
4685 10062 4685 10060 4686 10059 4694 10018
4676 10008 4663 10009
TIME...MOT...LOC 0007Z 264DEG 29KT 4674 10043
$$
CJS/JWS000
WWUS53 KBIS 110040
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
740 PM CDT THU JUL 10 2008
NDC015-110050-
/O.EXP.KBIS.SV.W.0201.000000T0000Z-080711T0045Z/
BURLEIGH ND-
740 PM CDT THU JUL 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BURLEIGH COUNTY WILL
EXPIRE AT 745 PM CDT...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES
A SIGNIFICANT THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTH DAKOTA.
LAT...LON 4664 10064 4683 10071 4685 10064 4684 10063
4685 10062 4685 10060 4686 10059 4694 10018
4676 10008 4663 10009
TIME...MOT...LOC 0040Z 264DEG 29KT 4677 10004
$$
CJS/JWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:45 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 10, 3:45 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT THU JUL 10 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... THE MAIN FORECAST PROBLEM TODAY WILL BE THUNDERSTORM CHANCES TONIGHT AND THEN WINDS FRIDAY. CURRENT SURFACE ANALYSIS SHOWS WARM FRONT DRAPED ACROSS THE FORECAST AREA. VERY HIGH DEW POINTS ACROSS CENTRAL NORTH DAKOTA. LATEST SATELLITE LOOP DEPICTS TOWERING CU DEVELOPMENT ALONG A DRY LINE SEPARATING DEWPOINTS IN THE MID 50S FROM DIK TO BOWMAN...FROM MID TO UPPER 30S IN SOUTHEAST MONTANA. 17Z KBIS SOUNDING REVEALS THAT CONTINUED DIABATIC HEATING IS NECESSARY TO ERODE THE CAP WITHIN THE WARM SECTOR WITH A CONVECTIVE TEMPERATURE WITHIN THE MID 90S. ONCE CONVECTIVE TEMPERATURES ARE REACHED...WITH THE AID OF CONVERGENCE AND FRONTOGENETICAL FORCING ALONG THE DRY LINE AND WARM FRONT....CONVECTION SHOULD INITIATE WITH ML CAPE VALES AOA 1500-2000 J/KG WITH LI VALUES OF -6 TO -8 C. WITH EFFECTIVE DEEP LAYER SHEAR VALUES OF 50-60 KTS ORIENTED PERPENDICULAR TO THE DRY LINE WITH 8C MID LEVEL LAPSE RATES...RAPID DISCRETE SUPERCELL DEVELOPMENT IS POSSIBLE ALONG THE DRYLINE...WITH EAST SOUTHEASTWARD PROPAGATING MULTI CELL CLUSTERS AND LINE SEGMENTS ALONG THE WARM FRONT WHERE SHEAR VECTORS ARE ORIENTED MUCH MORE PARALLEL TO THE BOUNDARY. WITH DOWNDRAFT CAPE VALUES OF AOA 1500 J/KG WITH INVERTED V-SOUNDINGS EXPECTED IN THE WARM SECTOR AND ALONG THE DRY LINE WITH LCLS AROUND 10-12 KFT...SEVERE WIND GUSTS APPEAR TO BE A PRIMARY THREAT WITH EXCELLENT EVAPORATION POTENTIAL. FURTHERMORE...400-600 J/KG OF CAPE IN THE HAIL GROWTH ZONE FROM -10 TO -30C WITH STEEP MID LEVEL LAPSE RATES AND ROTATING UPDRAFTS ALSO POINT TO A LARGE HAIL THREAT AIDED BY A MID LEVEL DRY LAYER. 17Z UNIDIRECTIONAL HODOGRAPH AT KBIS POINTS TO SPLITTING SUPERCELLS IN THE WARM SECTOR AND ALONG THE DRYLINE WITH THE RIGHT MOVING STORM FAVORED DUE TO THE ORIENTATION OF THE INSTABILITY AXIS. FURTHER EAST IN THE VICINITY OF THE WARM FRONT...BACKED WINDS NORTH OF THE BOUNDARY HAVE YIELDED 0-3 KM HELICITY VALUES OF NEAR 200 M2/S2. WITH STRONG LOW LEVEL LAPSE RATES EXPECTED WITH NEAR 20 KTS OF 0-1 KM BULK SHEAR ALONG THE SOUTHERN EXTENT OF THE FRONT...TORNADOES WILL BE A POSSIBILITY AS STORM RELATIVE FLOW POINTS TO STORMS RAINING INTO THEIR INFLOW. MAIN CONCERN WITH TORNADO THREAT IS THE HIGH LCL HEIGHT NEAR THE WARM FRONT...WHICH IS LOWER THAN THAT SEEN ALONG THE DRYLINE. IF A SUPERCELL CAN ADEQUATELY MODIFY ITS ENVIRONMENT...LOWERING THE LCL...TORNADO PROBABILITY WILL BE INCREASED ALONG THE WARM FRONT. THE PROBLEM ON FRIDAY WILL BE WINDS. AS THE COLD FRONT MOVES ACROSS THE REGION FRIDAY...SURFACE GRADIENT WILL INCREASE SUBSTANTIALLY. THIS WILL BE FOLLOWED BY THE UPPER TROUGH...CLOSE ON ITS HEELS. THE COMBINATION OF THE STRONG SUBSIDENCE BEHIND THE UPPER TROUGH...COMBINED WITH THE STRONG GRADIENT WINDS WILL PRODUCE WINDY TO VERY WINDY CONDITIONS ACROSS MUCH OF THE CWA ON FRIDAY. A LOOK AT BUFR SOUNDINGS INDICATE 40-55 KNOTS OF WIND AT THE TOP OF THE MIXED LAYER AVAILABLE TO MIX DOWN...MAINLY OVER SOUTHWEST TO SOUTH CENTRAL NORTH DAKOTA. HAVE DECIDED TO HOIST A HIGH WIND WATCH TO ACCOUNT FOR THIS...AREA WILL BE SOUTH AND WEST OF THE MISSOURI RIVER VALLEY. IN ADDITION TO THE RED FLAG WARNING...BECAUSE OF THE STRONG WINDS WE HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR FRIDAY AS WELL. NORMALLY JULY IS NOT CONDUCIVE TO FIRE WEATHER ISSUES BUT FIRE OFFICIALS HAVE INDICATED THAT THERE HAS BEEN QUITE A BIT OF DRYING OUT OF THE GRASSLANDS RECENTLY. COMBINE THIS WITH SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH...FEEL A FIRE WEATHER WATCH IS JUSTIFIED. FARTHER NORTH...ENOUGH COLD AIR ALOFT BEHIND THE UPPER TROUGH TO MENTION SOME THUNDERSTORMS. BEST CHANCE WILL BE ALONG THE CANADIAN BORDER. THINGS QUIET DOWN BEYOND FRIDAY. IT WILL STILL BE WINDY ON SATURDAY...WILL PROBABLY SEE WIND ADVISORY CRITERIA SOME AREAS...BUT APPEARS NOW THAT WINDS WILL BE BELOW WARNING CRITERIA. DO EXPECT SOME SHOWER/THUNDERSHOWER ACTIVITY IN THE FAR NORTHEAST CWA. SUNDAY APPEARS PLEASANT WITH MUCH LESS WIND EXPECTED. .LONG TERM...MONDAY THROUGH THURSDAY... SOMEWHAT OF AN ACTIVE PATTERN DEPICTED ACROSS THE NORTHERN PLAINS REGION THROUGH THE EXTENDED WITH PERIODIC SHORT WAVE TROUGHS IN ZONAL FLOW ALOFT MOVING ACROSS THE LOCAL AREA. DIFFICULT TO TIME THESE FEATURES SO HAVE TRIED TO MINIMIZE CHANGES TO THE LONG TERM FORECAST. OVERALL WILL HAVE SLIGHT CHANCES OF PRECIP MONDAY THROUGH WEDNESDAY...THEN CONTINUED DRY FOR NOW THURSDAY. TEMPERATURES WILL BE NEAR NORMAL OVERALL...WITH THE WARMEST DAYS LOOKING TO BE MONDAY AND TUESDAY THEN A BIT COOLER WED AND THURS. && .AVIATION... A SURFACE FRONT WILL PUSH EAST ACROSS WEST AND CENTRAL NORTH DAKOTA OVER THE NEXT SEVERAL HOURS...WITH THUNDERSTORMS LOOKING TO DEVELOP AND INCREASE IN AERIAL COVERAGE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS WEST TO EAST. SOME OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY STRONG WINDS AND LARGE HAIL. FLIGHT CONDITIONS WILL BECOME MVFR-IFR WITHIN THE HEAVIER TSRA. ANOTHER SURFACE FRONT PUSHES EAST ACROSS THE LOCAL AREA LATER TONIGHT INTO TOMORROW MORNING DAYTIME...BRINGING WITH IT ANOTHER ROUND OF THUNDER AND SHOWER ACTIVITY. BEHIND THIS FRONT STRONG WEST TO NORTHWEST WINDS WILL DEVELOP...WITH SUSTAINED WINDS 25 TO AROUND 30 KNOTS AND GUSTS UP TO 45 TO 50 KNOTS. && .FIRE WEATHER...SEE MAIN DISCUSSION ABOVE...BUT DUE MAINLY TO THE VERY STRONG WINDS EXPECTED ON FRIDAY...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR NDZ017>020-031>034-040>045. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR NDZ031>033-040>045. && TWH/NH/AYD
Hazardous weather outlook, Jul 10, 4:40 AM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 440 AM CDT THU JUL 10 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 440 AM CDT THU JUL 10 2008 /340 AM MDT THU JUL 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A DEVELOPING COLD FRONT OVER EASTERN MONTANA TODAY WILL BRING HOT TEMPERATURES WITH HIGHS IN THE 90S THIS AFTERNOON ACROSS MOST OF WESTERN AND CENTRAL NORTH DAKOTA. ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP BY LATE AFTERNOON AND EARLY EVENING...THEN EXPAND OVERNIGHT AS THE STRONG COLD FRONT ENTERS WESTERN AND CENTRAL NORTH DAKOTA. MOST OF THE FORECAST AREA IS IN A SLIGHT RISK OF SEVERE THUNDERSTORM POTENTIAL TODAY AND TONIGHT EXCEPT IN THE VERY FAR WEST. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. STAY TUNED FOR ADDITIONAL UPDATES AND FORECASTS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWESTERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT FRIDAY WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 50 MPH BY AFTERNOON. WINDS WILL SLACKEN OFF FRIDAY NIGHT BUT INCREASE TO 20 TO 35 MPH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IF SEVERE WEATHER DEVELOPS. SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IF SEVERE WEATHER OCCURS. KS
In the hours before
Local storm report, Jul 10, 6:16 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 8 W FLASHER 46.46N 101.40W
07/10/2008 E1.75 INCH GRANT ND TRAINED SPOTTER
HAIL LASTED FOR 15 MIN.
&&
TLMLocal storm report, Jul 10, 6:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
618 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 5 W FLASHER 46.46N 101.34W
07/10/2008 E1.50 INCH GRANT ND PUBLIC
&&
TLMLocal storm report, Jul 10, 6:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 7 E BALDWIN 47.03N 100.60W
07/10/2008 E1.75 INCH BURLEIGH ND LAW ENFORCEMENT
&&
NHEINERTLocal storm report, Jul 10, 6:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 6 E FLASHER 46.46N 101.11W
07/10/2008 E1.75 INCH MORTON ND LAW ENFORCEMENT
&&
TLMLocal storm report, Jul 10, 6:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 7 NNW BREIEN 46.47N 101.00W
07/10/2008 E1.75 INCH MORTON ND PUBLIC
SHAVE REPORT
&&
TLMLocal storm report, Jul 10, 6:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 2 S LINCOLN 46.73N 100.70W
07/10/2008 E0.88 INCH BURLEIGH ND TRAINED SPOTTER
&&
TLMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 65 min |
| Jul 9, 7:34 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 56 min |
| Jul 9, 11:25 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 65 min |
| Jul 10, 12:29 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh | 61 min |
| Jul 10, 1:31 AM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 59 min |
| Jul 10, 4:06 PM CDT | High Wind Watch | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Grant and 6 more | 13 hr |
| Jul 10, 4:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 53 min |
| Jul 10, 4:29 PM CDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more | 13 hr |
| Jul 10, 4:35 PM CDT | Tornado Warning | BIS | McLean, Mercer | 25 min |
| Jul 10, 4:41 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 64 min |
| Jul 10, 4:55 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 65 min |
| Jul 10, 5:00 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 60 min |
| Jul 10, 5:03 PM CDT | Tornado Warning | BIS | Grant, Morton | 27 min |
| Jul 10, 5:23 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Oliver | 67 min |
| Jul 10, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 61 min |
| Jul 10, 5:50 PM CDT | Tornado Warning | BIS | Grant, Morton, Sioux | 40 min |
| Jul 10, 5:59 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jul 10, 6:00 PM CDT | Tornado Warning | BIS | Burleigh | 45 min |
| Jul 10, 6:06 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 29 min |
| Jul 10, 6:41 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 64 min |
| Jul 10, 6:45 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jul 10, 6:50 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 55 min |
| Jul 10, 6:59 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.